# SDR DXTA200500657

- Difficulty date: April 1, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 3,615 hours, 2,831 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 31J240401
- Condition: Dirty
- Location: Zone 400
- Part time: 701 hours, 903 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT LO FUEL PRESS CAUTION LIGHT ILLUMINATES INTERMITTENTLY WITH ENGINE RUNNING.  STILL ILLUMINATES WITH RT BOOST PUMP ON OR OFF.  REMOVED & INSPECTED FUEL FILTER, FOUND FILTER TO BE DIRTY.  REMOVED & REPLACED FUEL FILTER OPERATED RT ENGINE AT TAKEOFF POWER FOR 2 MINUTES SYSTEM OPS CHECKED AND LEAK CHECKED GOOD, ALL WORK DONE IAW P&W 545 M/M CHAP 73-10-05.
